question-icon

Suggest Treatment For Dark Discolouration Of The Penile Skin

default
Posted on Tue, 18 Oct 2016
Question: My penis and testicle skin has gone very very dark and also skin has become something different, it is not like earlier. Skin is more like a old man's skin (seeing some kind of shine at few parts). When I look at my penis, its looks very ugly.

I used to masturbate regularly, from the past few months I have stop masturbating due to this skin problem.

I'm not yet married, don't know if my partner will accept this kind of problem on my penis.

I'm worried and need your desperate help. Pics of penis attached.
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Depigmenting cream & moisturising cream

Detailed Answer:
Hi
Thanks for being at healthcaremagic
I am Dr Asmeet Kaur Sawhney, a dermatologist.
I have reviewed the attached photographs and can appreciate darkening as well as slight thickening of skin.
This can be due friction caused by regular masturbation.
Is this associated with itching on the penile and scrotal skin?
If I was your treating doctor I would recommend you to apply a depigmenting cream containing kojic acid like Kojivit cream or kojiglo cream on the affected skin twice daily along with a good moisturising cream like moisturex soft cream or venussia cream on the entire penile and scrotal skin twice daily.
This needs to be continued for atleast 6-8 weeks to see any significant results.
Besides this avoid rubbing of the affected area and masturbation.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (1 hour later)
Thanks you very much Dr Asmeet.

Yes, I do get light itching on penile and scrotal skin but not very much.
I see that skin is becoming very thin on both penile and scrotal area.

I have the below queries

1. Should I apply both creams one after another immediately or is there any procedure to be followed? Will my skin return to normal after medication for 8 weeks?
2. Should I under go any surgery to get rid of this ugly look of penis?

Thanks for your patience..
doctor
Answered by Dr. Asmeet Kaur Sawhney (2 hours later)
Brief Answer:
Apply cream followed by moisturiser after 5-10 minutes

Detailed Answer:
First apply kojic acid cream followed by application of moisturising cream after 5-10 minutes.
It will show improvement in 6 weeks but for better results longer treatment will be required.
You need to consult a plastic surgeon to discuss regarding the surgical options available.
I would recommend you to give a trial of the topical medicines first and consider going for surgery at a later date.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4996 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Dark Discolouration Of The Penile Skin

Brief Answer: Depigmenting cream & moisturising cream Detailed Answer: Hi Thanks for being at healthcaremagic I am Dr Asmeet Kaur Sawhney, a dermatologist. I have reviewed the attached photographs and can appreciate darkening as well as slight thickening of skin. This can be due friction caused by regular masturbation. Is this associated with itching on the penile and scrotal skin? If I was your treating doctor I would recommend you to apply a depigmenting cream containing kojic acid like Kojivit cream or kojiglo cream on the affected skin twice daily along with a good moisturising cream like moisturex soft cream or venussia cream on the entire penile and scrotal skin twice daily. This needs to be continued for atleast 6-8 weeks to see any significant results. Besides this avoid rubbing of the affected area and masturbation. Regards Dr Asmeet